Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

cratejenfish

Member
  • Posts

    8
  • Joined

  • Last visited

Reputation

0 Neutral

2 Followers

About cratejenfish

  • Birthday 12/27/1983

Profile Information

  • Gender
    Female
  1. Weight: 155 pounds Month 1: 40 mg/day Projected duration of treatment: 6 months Type of acne: cystic on face I am on day 10 of amnesteem. No side effects (or changes in face) so far. I am shedding way more hair. Hopefully, that will slow down. I am unsure if my derm will raise my mg's this next visit. I am going to try to stay as low as I can go since I unfortunately am one of the few that experience loss of hair. We shall see My skin is still oily as can be. I am excited for some of
  2. I took it as a teen but stopped before finishing my whole cycle. I stopped because it cleared up and I didn't like the dry skin. Of couse, as a teen, we don't take medicine in their entirety once we notice the symptoms have subsided. I, too, just started accutane and I have faith it will work again. Good luck getting through the IB and stick with it!
  3. You answered your own question in the last sentence. Relax. Everyone has different reactions to the same medication. It is what happens with every medication out there. I can take Sudafed and it makes me pass out. I don't know anyone else that this happens to. People that have negative experiences are more likely to report this to the internet world than people that had no issues and are doing well. 20 mg's is a low dose. Try it. It will probably be something you will never regret. Trust your
  4. I am on day 4 and I could not agree with you more on the exhaustion! I am not a very tired person. And this has kicked me on my butt. Maybe I need to hit the gym more to pump some endorphines and get myself in high gear. I fear being this lazy slob for 6 months! LOL.
×